question-icon

Suggest treatment for knee and joint pain in an elderly person

default
Posted on Mon, 25 Jul 2016
Question: My mother aged 83 ..treated for gidney problem..
Last week went for review.. sheach had complied about both shoulder joint pain and knee pain..and also some numbness problem..Doctor has prescribed Shelcall tablet
Along with other lasics ..bcomblex and pentacle tablets..She is very drowsy and confused for the past 4 days..always closing her eyes..due to drowsiness or sleeping?..
And pasting urine and motion in the bed itself..her hands are shivering..not able to hold tumbler or anything..

What can we do?
Pl..suggest..Is Shelcall tab..is
Not good for her?
doctor
Answered by Dr. Praveen Tayal (3 hours later)
Brief Answer:
Can be renal failure or neurological cause.

Detailed Answer:
Hello,
Thanks for posting your query.
The feeling of drowsiness and confusion can be due to renal failure or a neurological cause. Shelcal tablet will not cause any such serious symptoms. She needs an immediate medical evaluation to find out the cause of such symptoms.
It is best to take her to an emergency room and get her proper evaluation done.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 4874 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

170 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest treatment for knee and joint pain in an elderly person

Brief Answer: Can be renal failure or neurological cause. Detailed Answer: Hello, Thanks for posting your query. The feeling of drowsiness and confusion can be due to renal failure or a neurological cause. Shelcal tablet will not cause any such serious symptoms. She needs an immediate medical evaluation to find out the cause of such symptoms. It is best to take her to an emergency room and get her proper evaluation done. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal